Abstract and Applied Analysis
Volume 2011 (2011), Article ID 193184, 7 pages
doi:10.1155/2011/193184
Research Article

Integral Means and Arc length of Starlike Log-harmonic Mappings

Department of Mathematics, American University of Sharjah, P.O. Box 26666 Sharjah, United Arab Emirates

Received 13 January 2011; Accepted 17 February 2011

Academic Editor: Gaston Mandata N'Guerekata

Copyright © 2011 Z. Abdulhadi and Y. Abu Muhanna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use star functions to determine the integral means for starlike log-harmonic mappings. Moreover, we include the upper bound for the arc length of starlike log-harmonic mappings.